RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Inst. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Inst. Mat., 2012, Volume 20, Number 1, Pages 60–73 (Mi timb163)  

This article is cited in 1 scientific paper (total in 1 paper)

Computation of the biclique partition number for graphs with specific blocks

V. V. Lepin, O. I. Duginov

Institute of Mathematics of the National Academy of Sciences of Belarus

Abstract: The biclique partition number of an undirected graph $G=(V,E)$ is the smallest number of bicliques (complete bipartite subgraphs) of the graph $G$ needed to partition the edge set $E.$ We present an efficient algorithm for finding the biclique partition number of a connected graph whose blocks are either complete graphs or complete bipartite graphs or cycles.

Full text: PDF file (239 kB)
References: PDF file   HTML file
UDC: 519.1
Received: 30.12.2011

Citation: V. V. Lepin, O. I. Duginov, “Computation of the biclique partition number for graphs with specific blocks”, Tr. Inst. Mat., 20:1 (2012), 60–73

Citation in format AMSBIB
\Bibitem{LepDug12}
\by V.~V.~Lepin, O.~I.~Duginov
\paper Computation of the biclique partition number for graphs with specific blocks
\jour Tr. Inst. Mat.
\yr 2012
\vol 20
\issue 1
\pages 60--73
\mathnet{http://mi.mathnet.ru/timb163}


Linking options:
  • http://mi.mathnet.ru/eng/timb163
  • http://mi.mathnet.ru/eng/timb/v20/i1/p60

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Lepin, O. I. Duginov, “Zadachi i invarianty, svyazannye s biklikami i multiklikami grafa”, Tr. In-ta matem., 21:2 (2013), 103–127  mathnet
  • Труды Института математики
    Number of views:
    This page:252
    Full text:106
    References:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021